Metformin CAUSING chin acne breakouts

TTC with Polycystic Ovary Syndrome? Find support here!

Moderators: unaffected, JessM, southernbelle, maddy

Metformin CAUSING chin acne breakouts

Postby Prayer4ourbaby » Tue Jan 19, 2016 12:00 pm

Hello all - I was officially diagnosed with PCOS in late September 2015. So my doctor prescribed me Metformin ER (2 pills per day) since early October 2015. I have noticed that ever since taking it, I am having breakouts on my chin. I have never suffered from acne breakouts, even in my teens. Has anyone else had this reaction to taking Metformin as well? Thank in advance :)
Prayer4ourbaby
Newbie
Newbie
 
Posts: 1
Joined: Tue Jan 19, 2016 11:55 am

Re: Metformin CAUSING chin acne breakouts

Postby CindySmith » Tue Apr 12, 2016 4:29 am

i think you need to consult with the doctor for that, there is nothing to worry about in my opinion
CindySmith
Friend
 
Posts: 6
Joined: Thu Mar 19, 2015 5:49 am
Location: Hoover, AL

Re: Metformin CAUSING chin acne breakouts

Postby Ckatta14 » Wed Apr 13, 2016 8:32 am

I take met 2,000 mg a day and it helped clear up any hormonal issue I had like that. I now notice the only time I get chin acne is right around o time!
Me: 32
DH: 41
Married since July 2012

DD 12
DS 7
DD 8 weeks
User avatar
Ckatta14
Girlfriend
Girlfriend
 
Posts: 1694
Joined: Wed Apr 16, 2014 3:46 am
Location: NY


Return to PCOS Support